My main complaint is tachycardia and hot flashes without fever...
For about 3 months I've been experiencing tachycardia in my sleep (monitor caught it at 160 bpm...supra ventricular). I've also had some tachycardia while going about my daily business leading to near fainting. As well as some chronic chest pain that does not get worse with exercise. The tach never lasts too terribly long. Basic labs, Xray, Echo non-revealing. I have a history of duodnem gastritis and proctitis, which is trying to return I think by way up upper middle epigastric pains. I have been referred to an electrophysiologist for the tachycardia, and that is still a ways away.
But here is something else..Very recently (4 weeks ago), I have started having these hot flashes, they are getting more frequent. My face especially, and indeed my upper body feels like it is burning. My face gets mildly to moderately flushed. I've never flushed in my life before. This will last maybe 45 minutes at a time, maybe 2-4 hours, but usually less, or it may flucuate on and off. I tend to get heart palps during the hot flashes too. When it happens, I tend to get a moderate intensity annoying headache, and sometimes a bright spot in my visual field. Another major thing is I've been having miserable mood swings and getting irritated at everything (not like me at all).
Also my BP gets higher than my norm (maybe 150/85 as opposed to 115/65)...But one time it had been 145/85 and then a minute late I got a reading of 105/ 45 with symptoms of lightheadedness and weakness to verifty the low reading. I was not tachycardic at the time my pulse my 65 during that. My pulse is usually normal during these hot flashes.
What do I do, and what do you think can be causing this in a 30 year old male? Do I need an Endocrine doc? please elaborate?
I would consider seeing an endocrinologist. Things to consider are your thyroid which could cause a lot of the symptoms you describe. Also rare conditions such pheochromocytomy and carcinoid should also be ruled out with simple blood or urine tests, again, these are extremely rare. It would be interesting to see what type of tachycardia you have. Sometime that could lead to the diagnosis as well. I am not sure whether this is heart related, or whether the tachycardia is part of a syndrome in your particular case. Seeing a cardiologist (electrophysiologist) and an endocorinologist would be very helpful in your case. Sounds like these symptoms are really bothersome.
I have been getting hot flushes and tachycardia (SVT's) for 15 years. Had the first episode after taking a course of Sudafed for chronic sinus problems. I am now 64 and have yet to find a doctor who believes the hot feelings because 'only women get them' they say. I have a bP monitor home and had a 'turn' in my sleep three night ago which woke me up. Heart was in normal rythym but a bit fast, and my blood pressure was 179/111. Had the shakes also, but though I feel hot like you do I don't look flushed. I take Zantac for reflux and I know from experience that digestion problems can trigger my SVT's which I get without warning, usually when I bend over or turn suddenly. Again the doctors are sceptical. Have had all the usual tests and a couple of hospital visits with the SVT's when they didn't revert after about 2 hours. Usually last 15 - 45 minutes and I get them in 'clusters' like one every four or five days for 2 - 3 weeks and then not for three months or so. I take Tenormin now and it makes me tired but helps regulate my pulse, but still get the night turns sometimes. I think also they are related to food additives (eg takeout chinese for dinner, restless uncomfortable night). Take valium (only 2 mg) when I have a turn and try to tell myself it will pass, which it does. The valium seems to suit me best. I have given up trying to work out why I have these things because nobody knows. By the way, have a friend who had the ablation for his tachycardia (in the US) and it didn't work. Sorry I have no answers - can anybody else suggest something to us?
Histamine!, food or additive intolerance. Seems to be an epidemic of it lately. Culprits have been artificial sweetners in sodas and body building drinks, MSG, sulfites, metabsulfite. Bodies are responding to these more and more, maybe due to genetically altered items. Sulfites are high in condiments, dried fruit, alcoholic beverages-unless organic, canned tomato and pizza sauces. Aspartame seems to be in all chewing gum now and diet items. It is worth a try in eliminating these or going all natural for several days. I have seen 8 out of 10 who try the change improve tremendously. Good Luck
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.